# SDR USAA2013110700006

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 29,910 hours, 23,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE MAIN CABIN DOOR SLIDE DISARM HANDLE IS DIFFICULT TO OPERATE.  INDICATING CIRCLE NOT LINED UP CORRECTLY.  TO DISARM DOOR, TOOK TWO HANDS TO OPERATE HANDLE.  MAINTENANCE TROUBLESHOT TO L1 MAIN DOOR GIRT BAR OUT OF POSITION. REPOSITIONED GIRT BAR. OPS CHECK NORMAL.  REF AMM 25-62-44-400-006-A AND AMM 52-10-00-860-002-A.
